Advanced Search
Article Contents
Article Contents

Spectral properties of limit-periodic Schrödinger operators

Abstract Related Papers Cited by
  • We investigate the spectral properties of Schrödinger operators in $l^2(Z)$ with limit-periodic potentials. The perspective we take was recently proposed by Avila and is based on regarding such potentials as generated by continuous sampling along the orbits of a minimal translation of a Cantor group. This point of view allows one to separate the base dynamics and the sampling function. We show that for any such base dynamics, the spectrum is of positive Lebesgue measure and purely absolutely continuous for a dense set of sampling functions, and it is of zero Lebesgue measure and purely singular continuous for a dense $G_\delta$ set of sampling functions.
    Mathematics Subject Classification: Primary: 47B36, 81Q10; Secondary: 47B80.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Avila, On the spectrum and Lyapunov exponent of limit periodic Schrödinger operators, Commun. Math. Phys., 288 (2009), 907-918.


    J. Avron and B. Simon, Almost periodic Schrödinger operators. I. Limit periodic potentials, Commun. Math. Phys., 82 (1981), 101-120.


    V. Chulaevsky, Perturbations of a Schrödinger operator with periodic potential, Uspekhi Mat. Nauk, 36 (1981), 203-204.


    V. Chulaevsky, "Almost Periodic Operators and Related Nonlinear Integrable Systems," Manchester University Press, Manchester, 1989.


    D. Damanik and Z. Gan, Limit-periodic Schrödinger operators in the regime of positive Lyapunov exponents, J. Funct. Anal., 258 (2010), 4010-4025.


    F. Delyon and D. Petritis, Absence of localization in a class of Schrödinger operators with quasiperiodic potential, Commun. Math. Phys., 103 (1986), 441-444.


    A. Gordon, The point spectrum of the one-dimensional Schrödinger operator, Usp. Math. Nauk., 31 (1976), 257-258.


    Y. Last, On the measure of gaps and spectra for discrete $1$D Schrödinger operators, Commun. Math. Phys., 149 (1992), 347-360.


    S. Molchanov and V. Chulaevsky, The structure of a spectrum of the lacunary-limit-periodic Schrödinger operator, Functional Anal. Appl., 18 (1984), 343-344.


    J. Moser, An example of a Schrödinger equation with almost periodic potential and nowhere dense spectrum, Comment. Math. Helv., 56 (1981), 198-224.


    J. Pöschel, Examples of discrete Schrödinger operators with pure point spectrum, Commun. Math. Phys., 88 (1983), 447-463.


    L. Ribes and P. Zalesskii, "Profinite Groups," Springer-Verlag, Berlin, 2000.


    B. Simon, Szegös theorem and its descendants: spectral theory for $l^2$ perturbations of orthogonal polynomials, Princeton University Press, 2010


    G. Teschl, "Jacobi Operators and Completely Integrable Nonlinear Lattices," Mathematical Surveys and Monographs 72, American Mathematical Society, Providence, RI, 2000.


    M. Toda, "Theory of Nonlinear Lattices," 2nd edition, Springer Series in Solid-State Sciences 20, Springer-Verlag, Berlin, 1989.


    J. Wilson, "Profinite Groups," Oxford University Press, New York, 1998.

  • 加载中

Article Metrics

HTML views() PDF downloads(69) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint